Dermatology Community
7 Months and wont go away Rash Red Marks Please help
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

7 Months and wont go away Rash Red Marks Please help

5883793?1278543350
Hi,
I am 17 and have these distinct marks on my penis and in my pubic area. I am conscious as i wont let another girl see my penis and also worried that it could be infectious on touch. I have had these marks/rash on my penis and pubic area for about 5 months now and am getting desperate. They are not from friction but they get worse if i masturbate. They started in my pubic area and were there with or as large spots (red areas and spots all together), which looked like lumps until they burst just like large spots. However no more spots have come since about 4 months ago. I have tried a strong steroid based cream and that did work slightly and made them fade away but not totally. Although some have faded others have come up in different areas very soon after. They are also not itchy.

I do not have the rash/red marks in my mouth like i have red about some rashes.

The picture shows one of the groups of marks that are on my penis.
Thank you very much for reading and i would appreciate any advice how to get rid of this.Thank you
Sam

I wrote this 2 months ago and now it is still there just as red marks all around the groin area under pubes and also now on tip of penis. Also I cant go see a dermatologist or doctor, I know im supposed to.

Please help
Blank
563773_tn?1374250139
Hello,
Since the ride rash has been present for 7 months hence a dermatologist’s examination is required to confirm the diagnosis. It can be due to dermatitis (atopic, contact, allergic),excessive sweating causing sweat dermatitis or balanitis(due to an underlying infection (bacterial and fungal as well as other organisms) or some chronic skin disease .

You may try calamine lotion on the rash. You should also maintain hygiene and try to keep the area clean and dry, wear loose-fitting cotton clothing. Also use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. You can also use a barrier cream with zinc oxide paste or calamine lotion or a mild steroid cream like dermacort on the rash.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Related Discussions
2 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
Since the ride rash has been present for 7 months hence a dermatologist’s examination is required to confirm the diagnosis. It can be due to dermatitis (atopic, contact, allergic),excessive sweating causing sweat dermatitis or balanitis(due to an underlying infection (bacterial and fungal as well as other organisms) or some chronic skin disease .

You may try calamine lotion on the rash. You should also maintain hygiene and try to keep the area clean and dry, wear loose-fitting cotton clothing. Also use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. You can also use a barrier cream with zinc oxide paste or calamine lotion or a mild steroid cream like dermacort on the rash.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Blank
Avatar_n_tn
My hygiene is good as i always shower every morning. I will try calamine lotion and dermacort, i will keep you posted once it has arrived. My main concern is if it is infectious on touch as sometimes it doesnt look so bad.

Thank you
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India